# SDR AALA20120531012

- Difficulty date: May 27, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 50,100 hours, 6,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 3 DOOR AFT ESCAPE PATH LIGHT HAS ONE LAMP INOPERATIVE.  REPLACED LAMP FOR LEFT NUMBER 3 DOOR AFT ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
